Nagoya Mathematical Journal

Homological invariants of local rings

Hiroshi Uehara

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 22 (1963), 219-227.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118801167

Mathematical Reviews number (MathSciNet)
MR0161900

Zentralblatt MATH identifier
0115.03302

Subjects
Primary: 13.95
Secondary: 18.00

Citation

Uehara, Hiroshi. Homological invariants of local rings. Nagoya Math. J. 22 (1963), 219--227. https://projecteuclid.org/euclid.nmj/1118801167


Export citation

References

  • [1] E. F. Assmus, Jr., On the homology of local rings, Illinois Journal of Math., 3 (1959), 187-199.
  • [2] M. Auslander and D. A. Buchbaum, Codimension and multiplicity, Annals of Math., (3) 68 (1958), 625-657.
  • [3] H. Cartan and S. Eilenberg, Homological Algebra, Princeton University Press, 1956.
  • [4] D. G. Northcott, An introduction to homological Algebra, Cambridge University Press, 1960.
  • [5] J. P. Serre, Sur la dimension homologique des anneaux et des modules noethriens, Tokyo Symposium, 1955.
  • [6] J. Tate, Homology of noetherian rings and local rings, Illinois Journal of Math., 1 (1957), 14-27.
  • [7] O. Zariski and P. Samuel, Commutative Algebra, Vol. 1 and 2, 1958. State University of Iowa Iowa-City, Iowa